| Model Number |
9-ASD-032 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a 32mm amplatzer septal occluder was chosen for implant using a 12f amplatzer trevisio delivery system.It was observed that the occluder was not conforming to its desired shape but was forming cobra deformation.The deformed device was never released from the delivery cable.There was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The procedure was aborted.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.The cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.